Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 1, Pages 59-71

The stationary G/G/s queue

Pierre Le Gall

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210 , France

Received 1 November 1997; Revised 1 February 1998

Copyright © 1998 Pierre Le Gall. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The distribution of the queueing delay in the stationary G/G/s queue is given with an application to the GI/G/s queue and to the M/G/s queue.